# SDR YENA201611111000

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON R2 PAX DOOR SILL FRAME 66 STR 23RH ; R & R R2 DOOR SILL FWD CWNTER & AFT SEALS & R/H TRIPLE BEAM LOCATED , DRILLED, DEBURRED, TREATED, PRIMED , INSTALLED & PART MARKED NEW DOOR SILL. INSTALLED R/H TRIPLE BEAM FWD CENTER AFT SEALS IAW A320 SRM 53-41-14, 51-42-11, 51-44-11, 51-72-11.
